# SDR DXTA2012030704907

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 7,049 hours, 4,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 4017
- Part serial: IL062
- Condition: Leaking
- Location: Mlg
- Part time: 7,049 hours, 4,225 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION,  RECEIVED GREEN LIGHTS FOR LT MAIN AND NOSE GEAR BUT THE RT MAIN INDICATED YELLOW FOR APPROX 20 SECONDS FOLLOWED BY A RED "UNSAFE" INDICATION FOR ABOUT 30 SECONDS.   ALSO SHOWED THE RT ANTISKID SYS INOPERATIVE.  THE RT MAIN GEAR LIGHT THEN TURNED GREEN AND THE ANTI-SKID INOPERATIVE LIGHT EXTINGUISHED.   LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOT SYS AND FOUND UPLOCK & DOWNLOCK PRESSURES ERRATIC & INCONSISTENT WITH LIMITS GIVEN IN MM 32-32-00.  LANDING GEAR SELECTOR VALVE LEAKING INTERNALLY.  REPLACED SELECTOR VALVE WITH REPAIRED UNIT IAW CMP 323002.  OPS CHECKED GOOD.
